Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms. Integral Transforms Spec. Funct.. 2011;22:123-141.
Yakubovich SB, Saigo M. The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit
Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian. Int. J. Math. Math. Sci.. 2010:Art. ID 541934, 18.
[2006-48] Yakubovich SB. Uncertainty principles for the Kontorovich-Lebedev transform .
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators. Integral Transforms Spec. Funct.. 2008;19:509-534.
Yakubovich SB. On the least values of $L_p$-norms for the Kontorovich-Lebedev transform and its convolution. J. Approx. Theory. 2004;131:231-242.
Yakubovich SB, Moshinski\u\i A.. Integral equations and convolutions associated with transformations of Kontorovich-Lebedev type. Differentsial\cprime nye Uravneniya. 1993;29:1272-1284, 1288.Edit
Yakubovich SB, Saigo M. On the $L_p$-theorems for index transforms. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:72-83.Edit
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
Yakubovich SB. On a testing-function space for distributions associated with the Kontorovich-Lebedev transform. Collect. Math.. 2006;57:279-293.
[2008-4] Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms .
Yakubovich SB. Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.
[2007-16] Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators .
Yakubovich SB. Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.
[2009-34] Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian .
[2005-36] Yakubovich SB. On the L2-boundedness of the Olevskii and the gamma-product transforms .
[2006-43] Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform .Edit
Yakubovich SB. New summation and transformation formulas of the Poisson, Müntz, Möbius and Voronoi type. Integral Transforms Spec. Functions. 2015;26(10):768-795.
Yakubovich SB, de Graff J.. On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. Novi Sad J. Math.. 1999;29:185-205.Edit
Yakubovich SB, Britvina LE. Convolution operators related to the Fourier cosine and Kontorovich-Lebedev transformations. Results Math.. 2009;55:175-197.Edit
[2013-14] Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform .
Yakubovich SB. On the construction of integral transformations by the composition method. Izv. Vyssh. Uchebn. Zaved. Mat.. 1993:71-79 (1994).
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
Yakubovich SB. The Plancherel, Titchmarsh and convolution theorems for the half-Hartley transform. Integral Transforms Spec. Funct.. 2014;25:836-848.

Pages